# SDR PNSA010503

- Difficulty date: May 8, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- Aircraft time: 23,426 hours, 15,606 cycles
- System (JASC): 8011 · Engine Starter
- Part: Connector
- Condition: Loose
- Location: Rt Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE WOULD NOT START.  REPLACED LOOSE WIRE CONNECTOR FOR STARTER.  OPS CHECK OK.
